# SDR CA050308014

- Difficulty date: January 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,293 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A PREFLIGHT IT WAS NOTED THAT ALL OIL HAD EXITED THE TAIL ROTOR GEARBOX. THE INPUT SEAL WAS THE AREA WHERE THE OIL EXITED. THE GEARBOX WAS REPLACED AS A PRECAUTION.
